# SDR SWIA202161404

- Difficulty date: July 7, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR # 2 DAMAGE IN FLOOR BEAM LBL9  INBOARD FLANGE BETWEEN FS909.00 - FS923.00     (C-CHECK RO 9/27/2021)    REPAIRED DAMAGE AT LBL9 INBOARD FLANGE BETWEEN FS909.00-FS923.00 REF.CRJ700 SRM 53-00-41-201-001-A01   TASK CARD 51-900-1002-SKY
